# SDR SWAA2025122651201

- Difficulty date: December 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 33,742 hours, 16,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ABOVE LT OVERWING EXIT DOORS ARE INOPERATIVE.   R & R THE BATTERY PACK AT BS 565, WL 213, LBL 68.  OPS CHECKED GOOD IAW AMM 33-51-06.
